Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Topics in the functional calculus


Author: L. M. Graves
Journal: Bull. Amer. Math. Soc. 41 (1935), 641-662
Correction: Bull. Amer. Math. Soc., Volume 42, Number 6 (1936), 381--382
MathSciNet review: 1563163
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1935-06162-2
PII: S 0002-9904(1935)06162-2



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia